# SDR DALA13042150953

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM BS 1212 BETWEEN LONG 28L-29R AT AFT CARGO COMPARTMENT.  FLOOR SUPPORT REPLACED  IAW DWG 5436660, REV B2 AND SRM 51-30-2.
